Transformation operators and asymptotic formulas for the eigenvalues of a polynomial pencil of Sturm-Liouville operators


Guseinov I. M. , Nabiev A., Pashaev R.

SIBERIAN MATHEMATICAL JOURNAL, vol.41, no.3, pp.453-464, 2000 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1007/bf02674102
  • Journal Name: SIBERIAN MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.453-464